# SDR 4DPA2025012300001

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N957JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 46,236 hours, 35,473 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SPOILER FAIL EICAS MSG ON CLIMB OUT OF KCRQ. RAN QRH PULLED CB F13,14,21 PER QRH. CORR ACTION MX FOLLOWED FIM AND POINTED TOWARDS FAILURE OF THRUST LEVER #2 SWITCH. ADJUSTED #2 THRUST LEVER MICRO SWITCH. OPS CHECKED GOOD, NO DEFECTS NOTED.
